MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XT
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4 degenerative mitral regurgitation (mr) and small flail for a mitraclip procedure.During the procedure, mitraclip nt anterior gripper was unable to lower during grasping of the leaflets.Difficulty was encountered while capturing the leaflets due to sub-optimal imaging.Troubleshooting was performed and was unsuccessful.Multiple grasping and capturing attempts contributed to leaflet damage.The mitraclip was removed from the anatomy.Mitraclip xt was inserted into the anatomy.Additional chordal rupture was observed in the grasping area due to the chordal entanglement.Troubleshooting was performed and was unsuccessful in disengaging the clip from chordae.As a result, the mitraclip xt was implanted on anterior leaflet and chordae.The mr remained unchanged post procedure.There was no clinically significant delay reported.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50845796
Report Number2135147-2026-06379
Device Sequence Number10060157
Product Code NKM
UDI-Device Identifier05415067050762
UDI-Public(01)05415067050762(17)270917(10)60313A1002
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-XT
Device Catalogue NumberCDS0801-XT
Device Lot Number60313A1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable Guide Catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale